# SDR HEEA077207

- Difficulty date: November 6, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Cap
- Part number: 206020113173S
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AND CRACKED AT LEADING EDGE.
